# SDR ASAA2023092845358

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 62,078 hours, 18,495 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH FMCS DROPPED "OFF-LINE" MULTIPLE TIMES DURING PREFLIGHT. BOTH MCDUS ALSO WERE UNUSABLE. GROUNDED - YES. PERFORMED FMCS BITE PROCEDURE, FOUND FMC-L PGM FAULT ONE OCURRENCE AS PER FIM 34-61 TASK 801. PERFORMED FMCS RESET BY OPENING C/B'S A6 (FMCS CMPTR 1) AT P18-2 AND D16 (FMCS CMPTR 2) AT P6-1, WAITED FOR 30 SECONDS AND THEN CLOSED, AND VERIFIED FMC PROMPT SHOWS AT MCDU FOR SYSTEM #1 AND SYSTEM #2, OK TO CONTINUE AS PER FIM 34-61 TASK 807.
